# SDR AALA202410164368

- Difficulty date: September 30, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 35,494 hours, 15,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCARFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR STRUCTURE WEB FROM STA 986 TO STA 1016, LBL 32. REPLACED WEB PER AARD 51-00-05-1.
